Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Rash all over
Jan 18, 2008

I just started my first treatment. Truvada, Reyataz, and Noriv. One week later (today)I started to get little red dots all over my body, especially my forearms and knees. They are not raised and if I flex my forearm they disapear for a moment. Is this a allergic reaction to my meds? My eye are really red as well. Will this go away?

Response from Dr. Henry

Flare ups of seborreic dermatitis, eosinophilc folliculitis, and many other conditions (sometimes related to immune reconstitution) are fairly common in first weeks/months of treatment. Drug allergy is a possibility though the lesions and sympmtoms you describe do not closely fit at least the classic appearance for that. I would urge you to have your HIV specialist inspect the rash to offer treatment suggestions. Many of the rashes seen in the first weeks of treatment will abate and may only need symptomatic treatment. If there is fever, eye, mouth, throat and or mucousal or body sites involved that is potentially more serious and merits immediate attention. LH



Previous
lypodistrophi
Next
combivir and crixivan please help

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement